Top answers from doctors based on your search:
Disclaimer

can amlodipine cause hair loss

A 35-year-old female asked:
Dr. James Lin
A Verified Doctor answered
A US doctor answered Learn more
Ask dermatologist...: The most logical bet to get quick answer is to ask your dermatologist. Causes for hair loss are many - commonly related to some drugs for cancer-relat ... Read More
1
1 comment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A member asked:
Dr. Rick Koch
Dr. Rick Koch answered
21 years experience Cardiology
Haven't heard : This before bit there are other alternatives for BP control.
1
1 thank
A 39-year-old member asked:
Dr. Imtiaz Chaudhry
26 years experience Facial Plastic Surgery
Hair loss from meds: Some medications are known to cause hair loss. I would recommend being seen by a dermatologist who is expert in the hair loss and determin if the caus ... Read More
A 34-year-old member asked:
Dr. Karen Han
Dr. Karen Han answered
22 years experience Dermatology
Many...: There are many possible causes of hair loss. Hair loss can be caused by a medication, physical or emotional stress, anemia, thyroid disease, hormonal ... Read More
9
9 thanks
A 37-year-old member asked:
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Ionic hair dryer: Only if it is not used carefully. Read all the instructions. Better still go online and look up all you can about "Ionic Hair Dryer" and then "Potenti ... Read More
A 38-year-old member asked:
Dr. David Sneid
40 years experience Endocrinology
Any trauma: To the hair can damage the hair protein and cause the hair to break off. These include heat, chemicals, physical trauma etc. The ionic hairdryer is no ... Read More
A 39-year-old member asked:
Dr. Robert Jackson
42 years experience Dermatology
Lots: You should see your dermatologist for treatment and evaluation to get the correct diagnosis and treatment.
2
2 thanks
A 19-year-old male asked:
Dr. Kevin Bernstein
9 years experience Family Medicine
A variety of meds: There are a number of medications that can cause hair loss. In younger patients, the most common medications could include acne medications (isotreti ... Read More
1
1 thank
A 47-year-old member asked:
Dr. Steven Hubert
27 years experience Dermatology
Many causes.: You need to see a skin doctor for evaluation and treatment.
A 20-year-old male asked:
Dr. Amrit Singh
50 years experience Cardiology
2 categories: one is natural or hereditary u can't do any thing. other type is known and preventable cause: Hypothyroidism, fungal infections, cancer, chemotherapy

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month